# SDR AALA202306260109

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 38,142 hours, 15,918 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES REPORTED IN CABIN. EMERGENCY DECLARED; FLIGHT DIVERTED TO DFW LANDING SAFELY. MAINTENANCE ACCOMPLISHED JOB CARD 08L00021001. NO ODOR FOUND.
